Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 80, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 30, 2017, 5:17 PM PDT. It took effect at Jul 1, 2017, 5:00 AM PDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2017, 5:17 PM PDT (00:17 UTC)
- In effect from
- Jul 1, 2017, 5:00 AM PDT
- Expired
- Jul 2, 2017, 8:55 AM PDT
- In force
- 28 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
423 WHUS76 KEKA 010017 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 517 PM PDT FRI JUN 30 2017 PZZ470-010830- /O.CAN.KEKA.SC.Y.0079.000000T0000Z-170703T2000Z/ /O.NEW.KEKA.SC.Y.0080.170701T1200Z-170703T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 517 PM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 1 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 1 PM PDT MONDAY. * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 7 TO 9 FEET AROUND 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-010830- /O.EXT.KEKA.SC.Y.0079.170701T1800Z-170702T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 517 PM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES/SEAS...STEEP WAVES 6 TO 7 FEET AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-010830- /O.CON.KEKA.SC.Y.0079.000000T0000Z-170702T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 517 PM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 7 TO 9 FEET AROUND 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-010830- /O.CON.KEKA.SC.Y.0079.000000T0000Z-170703T2000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 517 PM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT MONDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 7 TO 9 FEET AROUND 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
553 WHUS76 KEKA 010311 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 811 PM PDT FRI JUN 30 2017 PZZ455-011115- /O.CON.KEKA.SC.Y.0079.000000T0000Z-170702T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 811 PM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 7 TO 9 FEET AROUND 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-011115- /O.CON.KEKA.SC.Y.0079.000000T0000Z-170703T2000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 811 PM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 7 TO 9 FEET AROUND 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-011115- /O.CON.KEKA.SC.Y.0080.170701T1200Z-170703T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 811 PM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 1 PM PDT MONDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 7 TO 9 FEET AROUND 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-011115- /O.CON.KEKA.SC.Y.0079.170701T1800Z-170702T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 811 PM PDT FRI JUN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES/SEAS...STEEP WAVES 6 TO 7 FEET AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
294 WHUS76 KEKA 010955 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 AM PDT SAT JUL 1 2017 PZZ455-011800- /O.CON.KEKA.SC.Y.0079.000000T0000Z-170702T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 255 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 7 TO 9 FEET AROUND 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-011800- /O.CON.KEKA.SC.Y.0079.000000T0000Z-170703T2000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 255 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 7 TO 9 FEET AROUND 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-011800- /O.CON.KEKA.SC.Y.0080.170701T1200Z-170703T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 255 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT MONDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 7 TO 9 FEET AROUND 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-011800- /O.CON.KEKA.SC.Y.0079.170701T1800Z-170702T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 255 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 6 TO 7 FEET AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
392 WHUS76 KEKA 011610 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 910 AM PDT SAT JUL 1 2017 PZZ470-020015- /O.CON.KEKA.SC.Y.0080.000000T0000Z-170703T2000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 910 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT MONDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 7 TO 9 FEET AROUND 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-020015- /O.CON.KEKA.SC.Y.0079.000000T0000Z-170702T1800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 910 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 7 TO 9 FEET AROUND 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-020015- /O.CON.KEKA.SC.Y.0079.000000T0000Z-170703T2000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 910 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 7 TO 9 FEET AROUND 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-020015- /O.CON.KEKA.SC.Y.0079.170701T1800Z-170702T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 910 AM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...STEEP WAVES 6 TO 7 FEET AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
358 WHUS76 KEKA 012135 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 PM PDT SAT JUL 1 2017 PZZ450-455-020545- /O.EXT.KEKA.SC.Y.0079.000000T0000Z-170703T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 235 PM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT SUNDAY... * WINDS...N GUSTS AROUND 30 KT. POSSIBLE GUSTS NEAR 35 KT AROUND CAPE MENDOCINO TONIGHT. * WAVES/SEAS...STEEP 6 TO 8 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-020545- /O.EXT.KEKA.SC.Y.0080.000000T0000Z-170704T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 PM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...N 25 KT. GUSTS UP TO 35 KT POSSIBLE. * WAVES/SEAS...STEEP AROUND 8 FT AT 8 SECONDS TONIGHT AND SUN...BUILDING TO AROUND 10 FT SUN NIGHT AND MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-020545- /O.EXT.KEKA.SC.Y.0079.000000T0000Z-170704T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 PM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...N 25 KT THROUGH SUN NIGHT. POSSIBLE GUSTS TO 35 KT. * WAVES/SEAS...STEEP AROUND 10 FT AT 9 SECONDS THROUGH MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
426 WHUS76 KEKA 020351 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 PM PDT SAT JUL 1 2017 PZZ450-455-021200- /O.CON.KEKA.SC.Y.0079.000000T0000Z-170703T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 851 PM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... * WINDS...N GUSTS AROUND 30 KT. POSSIBLE GUSTS NEAR 35 KT AROUND CAPE MENDOCINO TONIGHT. * WAVES/SEAS...STEEP 6 TO 8 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-021200- /O.CON.KEKA.SC.Y.0080.000000T0000Z-170704T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 PM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...N 25 KT. GUSTS UP TO 35 KT POSSIBLE. * WAVES/SEAS...STEEP AROUND 8 FT AT 8 SECONDS TONIGHT AND SUN... BUILDING TO AROUND 10 FT SUN NIGHT AND MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-021200- /O.CON.KEKA.SC.Y.0079.000000T0000Z-170704T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 PM PDT SAT JUL 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...N 25 KT THROUGH SUN NIGHT. POSSIBLE GUSTS TO 35 KT. * WAVES/SEAS...STEEP AROUND 10 FT AT 9 SECONDS THROUGH MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
278 WHUS76 KEKA 020953 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 AM PDT SUN JUL 2 2017 PZZ470-021800- /O.EXT.KEKA.SC.Y.0080.000000T0000Z-170703T0600Z/ /O.NEW.KEKA.GL.W.0036.170703T0600Z-170704T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 253 AM PDT SUN JUL 2 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT TUESDAY. * WINDS...N 25 KT. GUSTS UP TO 35 KT POSSIBLE. * WAVES/SEAS...STEEP AROUND 8 FT AT 8 SECONDS TONIGHT AND SUN... BUILDING TO AROUND 10 FT SUN NIGHT AND MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-021800- /O.EXT.KEKA.SC.Y.0079.000000T0000Z-170703T0600Z/ /O.NEW.KEKA.GL.W.0036.170703T0600Z-170704T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 253 AM PDT SUN JUL 2 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT TUESDAY. * WINDS...N 25 KT THROUGH SUN NIGHT. POSSIBLE GUSTS TO 35 KT. * WAVES/SEAS...STEEP AROUND 10 FT AT 9 SECONDS THROUGH MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-021800- /O.CON.KEKA.SC.Y.0079.000000T0000Z-170703T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 253 AM PDT SUN JUL 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...N GUSTS AROUND 30 KT. POSSIBLE GUSTS NEAR 35 KT AROUND CAPE MENDOCINO TONIGHT. * WAVES/SEAS...STEEP 6 TO 8 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
981 WHUS76 KEKA 021555 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 AM PDT SUN JUL 2 2017 PZZ470-030000- /O.CAN.KEKA.SC.Y.0080.000000T0000Z-170703T0600Z/ /O.EXT.KEKA.GL.W.0036.170702T1555Z-170704T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 AM PDT SUN JUL 2 2017 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...N GUSTS UP TO 40 KT. * WAVES/SEAS...STEEP BUILDING TO AROUND 10 FT TODAY AND THEN UP TO 12 FT TONIGHT AND MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-030000- /O.CAN.KEKA.SC.Y.0079.000000T0000Z-170703T0600Z/ /O.EXT.KEKA.GL.W.0036.170702T1555Z-170704T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 AM PDT SUN JUL 2 2017 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...N GUSTS UP TO 40 KT. * WAVES/SEAS...STEEP AROUND 10 FT AT 9 SECONDS THROUGH MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-030000- /O.CON.KEKA.SC.Y.0079.000000T0000Z-170703T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 855 AM PDT SUN JUL 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...N GUSTS AROUND 30 KT. POSSIBLE GUSTS NEAR 35 KT AROUND CAPE MENDOCINO AND PT ST GEORGE THIS AFTERNOON AND EVENING. * WAVES/SEAS...STEEP 6 TO 8 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 3:59 PM PDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 30, 3:59 PM PDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
359 PM PDT Fri Jun 30 2017
.SYNOPSIS...
The weather pattern through the holiday weekend will continue to
be our typical summer pattern. Warm temperatures across the
interior and the marine stratus to continue along the coast during
the overnight and morning hours. The daytime high temperatures
will be near or slightly above seasonal values.
&&
.DISCUSSION...
.SHORT TERM...
(Tonight and Saturday)
As has been the case much of the week, our coastal marine stratus
has been rather stubborn to recede back to the waters from the eel
River valley northwards towards Crescent City. While perhaps an hr
of sunshine could still develop through the remainder of the
afternoon, current indications are this is becoming less and less
likely. This is in part thanks to a passing shortwave trough aloft,
which initially brought southwest winds to the area just above the
marine layer, increasing its depth from around 2500 to 2800 feet.
Now that the trough axis has crossed the region, northwest onshore
low-level flow will maintain the depth of this. The end result of
this is look for stratus to persist through the evening hours,
before expanding further down some of the river valleys.
farther south along the Mendocino coast, stratus is also beginning
to develop just south of Cape Mendocino, and this should continue
overnight, especially from Fort Bragg south. Temperatures overnight
will be in the upper 40s to lower 50s near the coast, and in the
50s for the interior.
&&
.LONG TERM...
(Saturday night through Friday)
The numerical models remain unchanged with the overall pattern
heading into next week. In short, a ridge of high pressure will
strengthen during the upcoming week, with the center of said high
located near the four Corners. This will place northwestern
California on the outer edge of the system, but, it will be
sufficiently strong to allow upper-level heights to increase from
time to time across the region. What this will do for us is allow
interior afternoon highs to remain in the upper 80s to mid 90s,
while occasionally warming into the upper 90s at times.
Meanwhile, there are indications that a thermal surface low may
develop along northern portions of the valley, helping to increase
the pressure gradient across the coast due to increased warming to
our east and cooler maritime temperatures over the waters. As a
result, look for north to northwest winds to remain rather
persistent through the period, with stratus moving into coastal
locations during the evening through mid morning hours for much of
the forecast period. /PD
&&
.AVIATION...
Much of the North Coast remained under persistent marine stratus
clouds...with an average deck layered from 500-2000 feet. IFR-LIFR
conditions were widespread. The trend over the last couple of days
had been clearing in mid-late afternoon although onshore flow has
allowed for conditions to be more robust north of Cape Mendocino
today. The marine layer was also a lot shallower along Mendocino's
coast resulting in early clearing. This afternoon/early evening will
render a few local areas of scattering. Stratus clouds will once
again revigorate, and will most likely be enhanced by a passing mid-
level shortwave. Not only will cig restrictions occur at ACV & CEC,
the vis could possibly hamper or limit flight operations. Interior
mountain areas will remain VFR except for a few patchy reports of
fog/clouds...in the early morning...extending into the EEl and
Navarro river valleys. /TA
&&
.MARINE...
An offshore surface high pressure system continues to interact
with an inland area of low pressure to generate Fresh to Strong
Breeze winds. These winds and associated steep seas will persist
over the next few days. A small craft advisory was re-issued for
the northern waters starting Saturday morning. Otherwise the
existing small craft advisories remain in effect Gale force wind
gusts up to 35 knots are possible across the southern inner waters
south of Cape Mendocino Saturday afternoon and evening. In
addition, gale force wind gusts are possible across the outer
waters Saturday and Sunday.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory from 8 AM to 11 PM PDT Saturday for PZZ450.
Small Craft Advisory until 1 PM PDT Monday for PZZ470-475.
Small Craft Advisory until 11 AM PDT Sunday for PZZ455.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Jun 30, 3:12 AM PDT, 14 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 312 AM PDT Fri Jun 30 2017 CAZ101>113-011015- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 312 AM PDT Fri Jun 30 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.